# SDR SWIA200617408

- Difficulty date: November 25, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 22,262 hours, 18,255 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Malfunctioned
- Location: E/E Bay Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANT OPEN MAIN CABIN DOOR FROM OUTSIDE.  REPLACED OUTER DOOR HANDLE ASSEMBLY.  OPERATIONAL CHECKS GOOD IAW 52-11-03, PN OFF H3414-39.
